# SDR SWAA2021042664338

- Difficulty date: April 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R AT BS 540 FWD CARGO COMPARTMENT. EVALUATED ALLOWABLE DAMAGE LIMITS OF STR-26R AND FOUND OUT OF LIMITS DUE TO CRACK IS NOT PERMITTED FABRICATE REPAIR PARTS OF MATERIAL ALUMINUM SHEET PN 70750.045' PO: 2021 113097 AND PN 7075 TO 0.050' PO 2021 121145 HEAT TREATED AND CONVERTED FROM TO TO CONDITION T6 AND PERFORMED PERMANENT REPAIR ON STR26R LOC BS540 TO BS500D +100' IAW B737700 SRM 5300032R1 REPAIR 1
